Vol. 6, No. 1, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some structure theorems for a class of Banach algebras

Alfred B. Willcox

Vol. 6 (1956), No. 1, 177–192
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 2 September 1954
Published: 1 March 1956
Authors
Alfred B. Willcox